Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe computation of the logarithmic cohomology for plane curves
Author(s) Francisco Jesus Castro-Jimenez, Nobuki Takayama
TypeArticle in Journal
AbstractWe will give algorithms of computing bases of logarithmic cohomology groups for square-free polynomials in two variables.
KeywordsAlgebraic geometry, Gröbner basis, Logarithmic cohomology groups, Curves, D-modules
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869309002233
LanguageEnglish
JournalJournal of Algebra
Volume322
Number11
Pages3839 - 3851
Year2009
NoteComputational Algebra
Edition0
Translation No
Refereed No
Webmaster